Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  


Health Discussion Forum

 Is it hard to talk with braces?
I'm just wondering whether it is hard to talk with braces on?

Like... will I talk funny? :S...


 Is it possible to not have wisdom teeth form? (10 points) Please help!?
I am VERY slow with my teeth and I should still have a baby tooth in but they pulled it out (the adult tooth still hasn't grown in and i'm 15). I just started getting my second set of adult ...


 What is the best medicine for tooth pain?
Particularly I have pain because I had an old filling taken out and they found out that it was infected bla bla bla so i have to go to a specialist for a certain kind of root canal. They put a temp. ...


 What Color Braces Should I Get?
I'm gettin braces next Tuesday and idk what colors to get!!
Please Help
p.s. will i look ugly or pretty with braces?

http://i680.photobucket.com/albums/vv163/tnb_lady/-smile....


 how do i take my braces off?
i got them on about 4 years ago and i cant afford to get them taken off professionally i need to do it myself an dont know ...


 Do you think a gap between your 2 front teeth is cute?

Additional Details
I am 13...have a small mouth and I want braces!!!...


 okay, invisalign or regular braces?
Okay, so my teeth are not badly crooked, but I want to get them anyway, because I want them to be perfectly straight. Do invisalign really work ?
Additional Details
Thank you everyone ...


 what are teeth made of?
...


 braces? just got them today?
i got my top braces around 11:30 this morning. i have minor pains in my teeth but its not so bad that i cant eat. will i get worse tommorow?
i took to asprins before i went and six hours after. ...


 I can't stop biting my nails, can you give me some advice on how to stop please?
...



Drug Guide    A   aspirin-Free Relief

  Prescription drug information   Post your opinion about this drug  

   Aspirin-Free Relief

Aspirin-Free Relief
Acetaminophen-Oral


Aspirin-Free Relief is used to relieve mild to moderate pain and to reduce fever.

ALTERNATE NAMES

Tylenol Extra-Strength, Tylenol Extra Strength, Acetaminophen, Apap, Pain Reliever, Genebs, Genapap, Aceta, Anacin Aspirin Free, Q-Pap Extra Strength, Extra Strength Pain Relief, Mapap, Mapap Extra Strength, Aspirin Free Extra Strength, Non-Aspirin Pain Relief, Non-Aspirin, Non Aspirin, V-R Non Aspirin, Athenol, Acetaminophen Extra Strength, Masophen, Pain Reliever W/o Aspirin, E-S Pain Reliever W/o Asa, Pain Reliever Extra Strength, Panadol Maximum Strength, Mardol, Non-Asa E/s, Non-Aspirin Extra Strength, Es Pain Relief, Pain Relief, Pain Reliever W/out Aspirin, A/f Pain Relief, Acetaminophen Non-Aspirin, St. Joseph Aspirin-Free Adult, Soba Pain Reliever Ext Str, Soba Pain Reliever, Soba Pain Reliever Xtr Str, Aspirin Free, Apap X, V-R Non-Aspirin, Medi-Tabs, Medi-Tabs Extra Strength, Non-Aspirin Extra-Strength, Tylenol, Pain Reliever Non-Asa Ex Str, Hm Pain Reliever, Dolono Extra Strength, Non-Aspirin Pain Reliever, Pain Relief W/o Aspirin, Ex-Prin Extra Strength, Yacemol Extra Strength, T-Painol, Maxinol, Apapedyn, Tactinal, Pain Relief Extra-Strength, Un-Aspirin
 
no rating
No Rating Yet
No Reviews | Post your opinion
 Aspirin-Free Relief images:

OverviewPhotosHow To UseSide EffectsPrecautionsMissed DoseDrug Interactions
aspirin-Free Relief
Tylenol Extra-Strength, Tylenol Extra Strength, Acetaminophen, Apap, Pain Reliever, Genebs, Genapap, Aceta, Anacin Aspirin Free, Q-Pap Extra Strength, Extra Strength Pain Relief, Mapap, Mapap Extra Strength, Aspirin Free Extra Strength, Non-Aspirin Pain Relief, Non-Aspirin, Non Aspirin, V-R Non Aspirin, Athenol, Acetaminophen Extra Strength, Masophen, Pain Reliever W/o Aspirin, E-S Pain Reliever W/o Asa, Pain Reliever Extra Strength, Panadol Maximum Strength, Mardol, Non-Asa E/s, Non-Aspirin Extra Strength, Es Pain Relief, Pain Relief, Pain Reliever W/out Aspirin, A/f Pain Relief, Acetaminophen Non-Aspirin, St. Joseph Aspirin-Free Adult, Soba Pain Reliever Ext Str, Soba Pain Reliever, Soba Pain Reliever Xtr Str, Aspirin Free, Apap X, V-R Non-Aspirin, Medi-Tabs, Medi-Tabs Extra Strength, Non-Aspirin Extra-Strength, Tylenol, Pain Reliever Non-Asa Ex Str, Hm Pain Reliever, Dolono Extra Strength, Non-Aspirin Pain Reliever, Pain Relief W/o Aspirin, Ex-Prin Extra Strength, Yacemol Extra Strength, T-Painol, Maxinol, Apapedyn, Tactinal, Pain Relief Extra-Strength, Un-Aspirin

Uses
Aspirin-Free Relief is used to relieve mild to moderate pain and to reduce fever.


Storage
  • Store at room temperature between 59 and 86 degrees F (between 15 and 30 degrees C) away from moisture and sunlight.
  • Do not store in the bathroom.
  • Do not freeze liquid forms.


Overdose
  • If overdose is suspected, contact your local poison control center or emergency room immediately.
  • Symptoms of overdose may include severe nausea, vomiting, excessive sweating, yellowing eyes or skin, dark urine, stomach pain, and extreme fatigue.

How To Use
  • Take Aspirin-Free Relief as directed.
  • Do not take more acetaminophen than recommended (see Side Effects section).
  • Do not use for more than 10 days without consulting your doctor.
  • Aspirin-Free Relief is not to be given to children under 3 years of age without your doctor s approval.

Side Effects
  • When taken as directed, most people experience little or no side effects with Aspirin-Free Relief.
  • Tell your doctor immediately if any of these highly unlikely but very serious side effects occur: easy bruising or bleeding, persistent sore throat or other signs of infection.
  • If you do not have liver problems, the adult maximum dose of acetaminophen is 4 grams per day (4000 milligrams).
  • If you take more than the maximum daily amount, it may cause serious (possibly fatal) liver disease.
  • Tell your doctor immediately if you have any of the following symptoms of liver damage: severe nausea, yellowing eyes or skin, dark urine, stomach pain, extreme fatigue.
  • In the unlikely event you have an allergic reaction to Aspirin-Free Relief, seek medical attention immediately.
  • Symptoms of an allergic reaction include: rash, itching, swelling, dizziness, trouble breathing.
  • If you notice other effects not listed above, contact your doctor or pharmacist.

Precautions
  • If you have any of the following health problems, consult your doctor before using Aspirin-Free Relief: liver disease, alcohol dependency, any allergies.
  • Acetaminophen may cause liver damage.
  • Daily use of alcohol, especially when combined with acetaminophen, may increase your risk for liver damage.
  • Check with your doctor or pharmacist for more information.
  • Acetaminophen is often used instead of aspirin.
  • They are equally effective in relieving pain; however, acetaminophen does not reduce swelling and inflammation like aspirin does.
  • There are many brands and forms of acetaminophen on the market.
  • Read the dosing instructions carefully as the amount of acetaminophen may vary among products.
  • Acetaminophen appears to be safe for use during pregnancy.
  • Use only if clearly needed.
  • Acetaminophen is found in breast milk, but side effects in nursing infants have not been reported.
  • Consult you doctor if you are breast-feeding.

Missed Dose
  • If you miss a dose, take as soon as remembered; do not take if it is almost time for the next dose, instead, skip the missed dose and resume your usual dosing schedule.
  • Do not "double-up the dose to catch up.

Drug Interactions
  • Tell your doctor of all nonprescription and prescription drugs you use especially: isoniazid, phenobarbital, phenytoin, zidovudine, sulfinpyrazone.
  • Acetaminophen is an ingredient in many over-the-counter products and in some combination prescription medications.
  • Read the labels carefully before taking other pain relievers or cold products to see if they also contain acetaminophen.
  • Consult your pharmacist if you are uncertain if your other prescription or over-the-counter products contain acetaminophen.
  • (Also see adult maximum dose information in Side Effects section).
  • Do not start or stop any medicine without doctor or pharmacist approval.

Add a Rating - Post your opinion about this drug

Post your opinion about aspirin-Free Relief
Ratings Legend
5 Stars = Excellent      4 Stars = Good      3 Stars = Average      2 Stars = Fair      1 Star   = Poor
* Required Fieldpoorexcellent
*Satisfaction
Low adverse Reactions
Healing Power
No dependency problems
Cost-Benefit

*Why were you taking aspirin-Free Relief ?

Briefly describe any side effects you experienced:


Additional Comments about aspirin-Free Relief :


*Your gender:  male    female  
*Your age:   

Location :

*Length of time taking drug?
(use "comments" for other time length)

Email (optional):  


Posting rules
  • Please no foul language
  • English only
  • No commercial advertising
  • No SPAM. No pyramid schemes of any kind
  • Read before you post.
  • No ALL CAPS, they are considered impolite

If you don't follow the above rules, your post will be probably deleted.





CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgement of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.

Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.004
Copyright (c) 2013 Drug3k Monday, March 16, 2015
Terms of use - Privacy Policy